MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE¿ NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE¿ NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305917
Medical Device Problem Codes Illegible Information (4050); Missing Information (4053)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd safetyglide¿ needle did not have a complete printing of the expiration date on the label, as well as other printed information on it being blurred.This occurred with 2700 needles.The following information was provided by the initial reporter, translated from chinese: "incomplete printing of the expiration date on the outer package label, and blurred printing of some font information such as qr code.".
 
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
H6: investigation summary: five photos were provided to our quality team for investigation.One image shows the word "lot" surrounded by the box with the bottom line missing from the box.Second image shows the letters in the bd name and address slightly blurred; however, the wording is legible to read.These two conditions are acceptable per product specification.Third image shows a package with the expiration date cut-off with the day missing.Forth image shows the two-dimensional bar code with blurred print.Last image shows a web strip of five packages missing product label information.The conditions observed are non-conforming per product specification.A device history record review showed no rejected inspections or quality issues during the production of the provided batch number that could have contributed to the reported defect.H3 other text : see h10.
 
Event or Problem Description

Brand Name
BD SAFETYGLIDE¿ NEEDLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
jennifer suh
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17552945
Report Number1213809-2023-00866
Device Sequence Number20574811
Product Code FMI
UDI-Device Identifier00382903059171
UDI-Public00382903059171
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K951254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305917
Device Lot Number2131673
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2023
Supplement Date Received by Manufacturer09/11/2023
Initial Report FDA Received Date08/15/2023
Supplement Report FDA Received Date09/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown